# SDR YENA2022120501205

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N996JL
- Make and model: Airbus A321-231
- Aircraft serial: 08342
- Aircraft time: 15,105 hours, 4,912 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Faulted
- Location: Slat Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2536, STI-JFK.  DECLARED AN EMERGENCY,  ON THE FINAL APPROACH. SLATS INOPERATIVE.   LANDED SLATS ZERO UAPP = 166K.  SLAT ACTUATOR 6091CM WAS REPLACED AND OPS TEST WAS PERFORMED, REVIEWED CFOS/PFR, F/CTL HISTORY NOTED A/C ECAM FAULT "SLT 1 SYSTEM JAM"/SLT 2 SYS JAM. PRESSURIZED ALL HYD SYSTEMS AND CYCLED FLAP/SLATS TO FULL DEPLOYMENT & RETRACTION. NOTICED SLATS DEPLOYING AND RETRACTING VERY SLOWLY; FLAPS OPERATED NORMALLY. RESET FLP/SLT SYS'S 1&2. FLP/SLT DEPLOYMENT/RETRACTION ABNORMAL. ITEM #1 REMAINS OPEN.
